# SDR 2006FA0000577

- Difficulty date: May 21, 2006
- Submitted: June 13, 2006
- Operation: General aviation
- Aircraft: N4629E
- Make and model: Bbavia 7CCM
- Aircraft serial: 7CCM196
- Engine: Cont C90*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 2731
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST POWER AND LANDED IN A HAYFIELD UP ON ITS NOSE.  PILOT STATED HE CHECKED THE FUEL GAUGE PRIOR TO THE FLIGHT AND IT READ (HALF FULL).  HE DID NOT VISUALLY CHECK THE QUANTITY.  INVESTIGATION REVEALED FUEL TANK TO BE EMPTY AND GAUGE STUCK IN THE (HALF FULL) POSITION.  (K)
